# SDR GTIA2020090735349

- Difficulty date: September 6, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 17,526 hours, 7,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK L3 EMERGENCY EXIT ASSIST BOTTLE FOUND LOW.  SERVICED L3 EMERGENCY EXIT DOOR ASSIST BOTTLE IAW AMM 52-22-00.
